MAUDE Adverse Event Report: TYBER MEDICAL VOLT¿ WRIST TREATMENT SYSTEM; 2.4/2.7 2COLUMN DIST RADIUS PLATE 6HEAD/3SHFT/RIGHT/NRW/53MM

TYBER MEDICAL VOLT¿ WRIST TREATMENT SYSTEM; 2.4/2.7 2COLUMN DIST RADIUS PLATE 6HEAD/3SHFT/RIGHT/NRW/53MM
Model Number 02.426.530
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was evaluated with the available information provided in the customer's initial notification.The device was discarded; therefore, a device evaluation is unable to be performed.A review of batch records could not be completed, as no batch information was made available.Additional information was requested from the complainant, but no information was received.The root cause cannot be established with the currently available information.
 
Event or Problem Description
First time system user.Multiple screws would not lock into the plate.Most ulnar, 2nd most ulnar, and radial styloid screw.We tried every single locking guide, changing the trajectory of our drill, swapping to a new plate, burned 12 screws.We learned things about the plate including that the locking threads of the screw itself go past the plate.So when the plate is not sitting flush they can lock in, when it is they cannot.Also the plate has little to no tolerance for actual va drilling.You have to be perfectly aligned with the hole in order to get it to lock.Trying everything we could do make it work.Including swapping plates, screws, drill guides, drill trajectory.45 minutes surgery delayed due to the reported event.Procedure was successfully completed.No fragments generated.Suboptimal fixation on an 82yo.No other medical intervention.

Brand Name
VOLT¿ WRIST TREATMENT SYSTEM
Common Device Name
2.4/2.7 2COLUMN DIST RADIUS PLATE 6HEAD/3SHFT/RIGHT/NRW/53MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key25485849
Report Number3012966183-2026-00006
Device Sequence Number21411355
Product Code HRS
UDI-Device Identifier00196449018550
UDI-Public00196449018550
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K251361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.426.530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexUnknown